Oral d'anglais/correctionCours gratuits > Forum > Forum anglais: Questions sur l'anglais || En bas
Message de mick9350 posté le 03-11-2013 à 13:49:23 (S | E | F)
Pour les courageux, pouvez-vous m'aider à corriger ce qui ne va pas dans ma copie ,s'il vous plait?
Merci pour votre aide.
Je me suis servie au maximum du dictionnaire.
Nurse P:” Hello Mrs R, I am your nurse today. Do you know what is the diabete?
Mrs R - Yes It is when the rate of sugar in the blood is too hight or too low.
- Ok. So, I go to give you informations about your disease.
- About what? My diabetes? I shall not die from it!!
- Mrs Ribac, you owe to take your disease seriously!! This will be very dangerous!! Careful! ( ==attention)
- What is dangerous?
- I go to explain that ! The diabete can to cause you disorders of the vision, of your cardiac rythme, of urinary elimination, sexuality, problems with nerves and blood vessels and you can to have a risk of infectious.
- yes,it is true, because it happens that ( il arrive que/ ds le dico!) I see fuzzy ( flou)
- This is a effect of diabete! Now I go to explain how take your rate of sugar .
- I know to make my dextro myself
- All right! How make you?
- Firstly, I wash my hand with soap, I prepare the material : the device, strips, automachinist(= autopiqueur) and a compresse. I prick my finger, I puts a drop of blood on the strip and I wait the result. If it is down 0.80 it is too low, but if it is above 1.20 it is too high.
Ok Excellent! If it is too low, wee speak about hypoglycémia, whose the signs are a change of mood, headache, some tiredness, to become pale, a modification of the appetite, an increase of the perspiration, some shivers ( tremblements des mains), some dizzy spell and some trouble of vision.
- Yes, sometimes I have very thirst and my tongue is very dry.
- They are the signs of hyperglycémia! Show me how you test your rate of glucose in your blood and make your insulin injection if the device confirms the hyperglycemia
- I have a prescription of 10 units of insulin if my glycemia is above 2.50. I know only make the injection.
How make you your insulin injection?
I adjust my pen of insulin on 10 units, I pinch my skin to make a fold low of my stomach and I give a jab to me
-Do you know that it is necessary to count 10/ten seconds before removing the pen to be sure that insulin ( est bien passée). You must also to avoid to give a jab to you close to your navel.
- I don’t know this!!!
- Oh ok! Now I let you take your rate of glucose and make your injection of insulin if necessary
.-The result is 1,20 It’s good
-Perfect, How much you weigh?
- 242 lbs for 5 feet
- Did you know that you have obesity problem ?
- Yes, it’s the cause of my diabet and I will like lose weight
-Fine, I suggest you to an appointment with a dietician, who will advise a diet.
Then, I recommend you to practice a physical activity, for example walk 30 minutes every day with the agreement of a doctor. Don’t hesitate to follow cooking classes to learn cook équilibré ?????
-Then, It should take Three meals a day, breakfast is very important, lunch and dinner. We must try to reduce the consumption of fat, soft drinks or alcoholic beverages which have many calories.
Then, avoid food intake between meals as snacks.
As you are diabetic, you have to take sugar substitutes and avoid eating too much sugar.
Don’t forget to make your blood glucose before each meal.
-So I must also to stop eat chocolat and nutella????
-But I can’t stop chocolat!!! I love chocolat!!
-It’s for your health!!
-Okay okay thank you for all these tips.See you later
-See you later”
Modifié par lucile83 le 03-11-2013 22:18
Cours gratuits > Forum > Forum anglais: Questions sur l'anglais